MAUDE Adverse Event Report: MPRI SCREW-IN LEAD; PERMANENT PACEMAKER ELECTRODE

MPRI SCREW-IN LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5071-25
Medical Device Problem Codes Break (1069); Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited high thresholds leading to non capture.This resulted in higher drainage on the battery on the implantable pulse generator (ipg), resulting in unexpected battery longevity.The rv lead also exhibited high thresholds and non capture when the settings of the ipg reactivated it.  during the change out procedure, the pacing leads were damaged and were partially removed and replaced.The ipg was explanted and replaced.The ipg set to pace ra lead only and have the rv lead inactive until required.Temporary pacing was required during the generator procedure. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Concomitant medical products:w1dr01 ipg implanted (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.

Brand Name
SCREW-IN LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13341178
Report Number2649622-2022-01700
Device Sequence Number17168960
Product Code DTB
UDI-Device Identifier00681490124300
UDI-Public00681490124300
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P120017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/08/2003
Device Model Number5071-25
Device Catalogue Number5071-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-35 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age24 YR
Patient SexFemale
Patient Weight55 KG